Journal of Symbolic Logic

Review: J. C. C. McKinsey, On the Representation of Projective Algebras

C. J. Everett

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 13, Issue 4 (1948), 223.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183730542

JSTOR
links.jstor.org

Citation

Everett, C. J. Review: J. C. C. McKinsey, On the Representation of Projective Algebras. J. Symbolic Logic 13 (1948), no. 4, 223. https://projecteuclid.org/euclid.jsl/1183730542


Export citation